# SDR SWAA2014042327319

- Difficulty date: April 21, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 21,207 hours, 12,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT ANGLE CRACKED AT BS 867, LBL 9.  R & R ANGLE IAW MM.
